# SDR 9715399940

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RIGHT MAIN LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND CONFIRMED VISUALLY THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  GREEN LIGHT DID FINALLY COME ON.  FLIGHT LANDED WITHOUT INCIDENT.  CREW DID PERFORM GO-AROUND DURING TROUBLESHOOTING OF SYSTEM.  MAINTENANCE REPLACED RIGHT MAIN GEAR DOWNLOCK SWITCH AND CLEANED CONNECTOR.  OPERATIONAL CHECK NORMAL ON GEAR SWING.
